Journal article icon

Journal article

LOSS OF NORMAL SIGMOID, BETA-CELL DOSE-RESPONSE CURVE TO GLUCOSE IN NON-INSULIN-DEPENDENT DIABETES

Publication status:
Published

Actions


Authors


BURNETT, M More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, RDM, OCDEM
RUDENSKI, A More by this author
Expand authors...
Journal:
DIABETOLOGIA
Volume:
27
Issue:
2
Pages:
A289-A289
Publication date:
1984
ISSN:
0012-186X
URN:
uuid:aadb8c91-bdbf-4d3f-9e66-6e185bc04dff
Source identifiers:
72923
Local pid:
pubs:72923

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP